MAUDE Adverse Event Report: BIOMET 3I CERTAIN BELLATEK TITANIUM ABUTMENT 4.1MM; DENTAL ABUTMENT

BIOMET 3I CERTAIN BELLATEK TITANIUM ABUTMENT 4.1MM; DENTAL ABUTMENT
Model Number ILDAT4
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.
 
Event or Problem Description
It was reported that the abutment loosened for the third time.Item ildat4 lot 8516403-1.Sent to surgeon to remove abutment, doctor said surgeon was unable to remove cotton pellet and twisted the abutment back and forth to unscrew from implant.Tooth location unknown.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One certain® bellatek® titanium abutment (ildat4) was not returned for investigation.Therefore, visual evaluation could not be performed.The investigation addressed the third loosening event using applicable/available information and risk files.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted.The reported device was intended for tooth # 14.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (8516403-1).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for this complaint is not performed.Based on the available information, device malfunction and the reported event could not be verified since the product was not returned and the exact details of event were non-verifiable.The following sections have been updated: b4: date of this report g4: date received by manufacturer g7: checked "follow-up" h2: checked follow-up type h3: changed "yes" to "no" h6: entered evaluation codes h10: added manufacturer narrative device not returned.

Brand Name
CERTAIN BELLATEK TITANIUM ABUTMENT 4.1MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10727767
Report Number0001038806-2020-01659
Device Sequence Number3126036
Product Code NHA
UDI-Device Identifier00844868031406
UDI-Public(01)00844868031406(10)8516403-1(241)ILDAT4
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberILDAT4
Device Catalogue NumberILDAT4
Device Lot Number8516403-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;